By Topic

Lower bounds of the minimal eigenvalue of a Hermitian positive-definite matrix

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Weiwei Sun ; Dept. of Math., Hong Kong Univ., Kowloon, China

In this correspondence, we present several lower bounds of the minimal eigenvalue of a class of Hermitian positive-definite matrices, which improve the previous bounds given by Dembo (1988) and Ma and Zarowski (1995)

Published in:

Information Theory, IEEE Transactions on  (Volume:46 ,  Issue: 7 )